# SDR CNMA202209290375

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 94,862 hours, 15,034 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

R HYD QTY EICAS DURING CRUISE. QUANITY INDICATOR INDICATED HYDROLIC LEAK. CORRECTIVE ACTION: REMOVED AND REPLACED O-RING ON #11 SPOILER ACTUATOR IAW B767 AMM CHP 20-10.  LEAK CHECKS GOOD.
